# SDR MASA200600664

- Difficulty date: March 4, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N571ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7209
- Aircraft time: 14,646 hours, 13,014 cycles
- System (JASC): 3150 · Central Warning
- Part: Status Message
- Condition: Illuminated
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 7364 ORD - STAB TRIM STATUS IN FLIGHT.  MX CONTROL RESET SYSTEM WITH CREW.  OP'S CHECK GOOD.
